# SDR DALA102449945

- Difficulty date: February 1, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 454840
- Aircraft time: 77,060 hours, 79,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 5-7 AND THE RT OVERWING EMERGENCY EXIT SIGN WERE WEAK.  MX REPLACED THE BATTERIES AND THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPS CHECK.
